# SDR P5CA9701695

- Difficulty date: October 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2150 · Cabin Cooling System
- Part: Plenum
- Condition: Cracked
- Location: Nr 2 Heat Exchgr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FIBERGLASS PLENUM ON THE NR 2 HEAT EXCHANGER.  REPAIRED PER SRM 51-40-15.
